# SDR IXXA0500033S

- Difficulty date: August 11, 2004
- Submitted: March 25, 2005
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 912,462 hours, 29,801 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Fuselage
- Part time: 91,246 hours, 29,801 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK INSPECTION, LT FUSELAGE FORWARD PASSENGER DOOR UPPER FORWARD JAMB CORNER INTERIM REPAIR AROUND STA 25.000, L-8L TO L-10L.  REPAIR ACCOMPLISHED, REMOVED INTERIM REPAIR, FABRICATED DOUBLER AND TRIPLER.  CLEANED, TREATED AND PRIMED AREA.  APPLIED PRC SEALANT ON FAYING SURFACES.  INSTALLED DOUBLER AND TRIPLER WITH NEW FASTENERS PER DOUGLAS STRUCTURAL REPAIR MANUAL AND DRAWINGS DACO SR 08530021 AND  5750776.
